Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 126, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 11, 2008, 5:12 AM CDT for Buffalo County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2008, 5:12 AM CDT (10:12 UTC)
- Expired
- Jul 11, 2008, 5:34 AM CDT
- In force
- 22 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Buffalo County, WI
The radar
The La Crosse radar (KARX), 55 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 671 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 111012
SVRARX
WIC011-111100-
/O.NEW.KARX.SV.W.0126.080711T1012Z-080711T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
512 AM CDT FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 600 AM CDT
* AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR HIGHWAY 88 AND COUNTY O...OR 9 MILES
SOUTHEAST OF ALMA...MOVING SOUTHEAST AT 26 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAYS 35 AND 88 AND CZECHVILLE AROUND 520 AM...
HIGHWAY 95 AND COUNTY G AND MERRICK STATE PARK AROUND 525 AM...
FOUNTAIN CITY AND HIGHWAY 95 AND COUNTY C AROUND 530 AM...
LOCK AND DAM 5 A AROUND 535 AM...
BLUFF SIDING AROUND 540 AM...
MARSHLAND AROUND 545 AM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
LAT...LON 4431 9185 4426 9153 4423 9156 4421 9161
4419 9160 4417 9161 4414 9156 4410 9154
4403 9157 4407 9166 4421 9187
TIME...MOT...LOC 1012Z 306DEG 23KT 4425 9177
$$
BAUMGARDT2 follow-up statements
000
WWUS53 KARX 111025
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 AM CDT FRI JUL 11 2008
WIC011-111100-
/O.CON.KARX.SV.W.0126.000000T0000Z-080711T1100Z/
BUFFALO WI-
524 AM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN BUFFALO COUNTY...
AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR HIGHWAY 95 AND COUNTY G...OR 7 MILES WEST
OF ARCADIA...MOVING EAST AT 45 MPH.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
LAT...LON 4431 9185 4426 9153 4423 9156 4421 9161
4419 9160 4418 9161 4417 9161 4410 9154
4421 9187
TIME...MOT...LOC 1024Z 287DEG 39KT 4422 9161
$$000
WWUS53 KARX 111034
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 AM CDT FRI JUL 11 2008
WIC011-111043-
/O.CAN.KARX.SV.W.0126.000000T0000Z-080711T1100Z/
BUFFALO WI-
533 AM CDT FRI JUL 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
ONE-HALF INCH HAIL WAS REPORTED ACROSS THE MISSISSIPPI RIVER IN
WABASHA COUNTY WITH THIS STORM...BUT NO HAIL WAS REPORTED IN BUFFALO
COUNTY. THIS STORM HAS NOW WEAKENED AND IS NO LONGER PRODUCING PENNY
SIZED HAIL.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
LAT...LON 4431 9185 4426 9153 4423 9156 4421 9161
4419 9160 4418 9161 4417 9161 4410 9154
4421 9187
TIME...MOT...LOC 1033Z 306DEG 23KT 4417 9162
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:41 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 11, 3:41 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 341 AM CDT FRI JUL 11 2008 .SHORT TERM...THROUGH SUNDAY MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH TONIGHT. SURFACE ANALYSIS THIS MORNING SHOWS AN ELONGATED AREA OF LOW PRESSURE OVER WESTERN NORTH DAKOTA. WARM FRONT EXTENDED SOUTHEAST FROM THE LOW INTO SOUTHEAST WISCONSIN. LOCAL AND REGIONAL RADARS SHOW ONE AREA OF STORMS OVER CENTRAL AND SOUTHERN WISCONSIN WITH ANOTHER APPROACHING OUT OF MINNESOTA. ONGOING CONVECTION OVER WISCONSIN HAS BEEN NEARLY STATIONARY FOR SEVERAL HOURS OVER THE EASTERN PART OF THE FORECAST AREA WITH RADAR BASED STORM TOTALS AROUND 6 INCHES. NO REPORTS OF FLOODING YET BUT THIS IS PROBABLY MORE A FUNCTION OF THE TIME OF DAY THAN ANYTHING. THIS ACTIVITY IS STARTING TO SLOWLY PROGRESS EAST AS THE UPSTREAM CONVECTION APPROACHES. CONCERN FOR THIS AREA IS HOW MUCH MORE RAIN IS GOING TO FALL THIS MORNING AND THEN AGAIN TONIGHT AND IF A FLASH FLOOD WATCH IS NEEDED. CURRENT QPF FORECAST IS FOR LESS THAN AN INCH WHICH WOULD ONLY AGGRAVATE ANY EXISTING FLOODING AND SHOULD NOT BE ENOUGH TO GENERATE MUCH NEW FLOODING. FOR NOW WILL HOLD OFF ON A FLASH FLOOD WATCH AND LET THE NEXT SHIFT TAKE ANOTHER LOOK AT IT. THE COMPLEX COMING OUT MINNESOTA IS MAKING GOOD EASTWARD PROGRESS AND IS EXPECTED TO CLEAR OUT OF THE MUCH OF THE FORECAST AREA BY MID MORNING. BESIDES HAVING TO ACCOUNT FOR THIS SYSTEM WITH SOME MORNING POPS...THE LEFT OVER CLOUDS SHOULD HANG AROUND THROUGH MUCH OF THE MORNING. THIS WILL CUT DOWN ON THE SUNSHINE TODAY AND THUS EXPECT HIGH TEMPERATURES TO BE LOWER THAN PREVIOUSLY FORECAST. HAVE FOR NOW ONLY CUT 3 TO 4 DEGREES OFF THE HIGHS AS THE AIR AT 850 MB IS STILL EXPECTED TO BE VERY WARM WITH THE 11.00Z GFS SHOWING AROUND 20C AT 18Z. ALL THIS WARM AIR SHOULD PUT A NICE CAP IN PLACE FOR THE AFTERNOON WITH NO CONVECTION EXPECTED DESPITE THE DECENT CAPE /2000-2500 J/KG OF ML CAPE/. THE GFS DOES TRY TO ERODE THE CAP ENOUGH DURING THE AFTERNOON TO ALLOW FOR SOME DEVELOPMENT OF SHOWERS AND STORMS...ESPECIALLY OVER NORTHEAST IOWA INTO CENTRAL WISCONSIN. THIS IS THE ONLY MODEL DOING THIS AND WITH THE STRENGTH OF THE CAP HAVE HARD TIME SEEING THIS HAPPEN. PREVIOUS DATABASE DID HAVE A SMALL CHANCE POPS IN FOR THE AFTERNOON AND WILL MAINTAIN THESE FOR CONSISTENCY. FOR TONIGHT...THE UPPER LEVEL LOW OVER SOUTHERN CANADA WILL ADVANCE INTO WESTERN ONTARIO WITH A STRONG SHORT WAVE TROUGH TRAILING ACROSS THE UPPER MIDWEST. THIS WILL HELP TO DRIVE A STRONG COLD FRONT THROUGH THE REGION LIKELY SETTING THE STAGE FOR ANOTHER ROUND OF SEVERE WEATHER. THE CAPE AXIS AHEAD OF THE COLD FRONT WILL MAINTAIN ML CAPES UP TO 1500 J/KG THIS EVENING AND 500-1000 J/KG AFTER 06Z. THE DEEP 0-6KM SHEAR WILL REMAIN BEHIND THE FRONT AND IS NOT EXPECTED TO INTERACT MUCH WITH ANY STORMS THAT DEVELOP WITH THE FRONT. THE 0-3KM SHEAR IS NOT REAL IMPRESSIVE EITHER WITH THE GFS SHOWING VALUES OF 20 TO 25 KNOTS. WIND AND LARGE HAIL LOOK TO BE THE PRIMARY THREATS. INTERESTING THAT THE 11.00Z WRF VIEWED FROM THE NSSL WEB PAGE DEVELOPS THE LINE OF CONVECTION ALONG THE FRONT THIS AFTERNOON OVER WESTERN MINNESOTA AND THEN BRINGS INTO THE AREA AS A WEAKENING LINE OF CONVECTION. WITH BOTH THE NAM AND GFS STILL SHOWING A GOOD LINE COMING THROUGH WITH THE FRONT HAVE MAINTAINED THE LIKELY POPS. THE GOOD EASTWARD PROGRESS OF THE FRONT WILL CONTINUE INTO SATURDAY WITH JUST A LINGERING CHANCE OF ANY SHOWERS DURING THE MORNING. AFTER THAT...HIGH PRESSURE WILL BUILD IN AND KEEP THE REMAINDER OF THE PERIOD DRY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY HAVE ONLY HAD LIMITED TIME TO LOOK AT THIS PERIOD. APPEARS AS IF THE AREA OF HIGH PRESSURE WILL MAINTAIN ITSELF OVER THE MIDWEST FOR THE EARLY PART OF NEXT WEEK. THE NEXT CHANCE OF RAIN LOOKS TO BE TUESDAY OR TUESDAY NIGHT AHEAD OF A WEAK COLD FRONT WHICH THEN MAY STALL OVER THE AREA. CURRENT DATABASE LOOKS IN GOOD SHAPE FOR THIS SCENARIO. && .AVIATION... ONGOING CONVECTIVE ACTIVITY OVER MINNESOTA EXPECTED TO BE PAST KRST BY 12Z AND WILL BE CLOSE TO KLSE BUT SHOULD PASS BY TO THE NORTH. AFTER THAT...THE CAP WILL BUILD IN FOR THE DAY AND SHOULD KEEP AND THUNDERSTORMS OUT OF THE ARE UNTIL THE APPROACH OF THE COLD FRONT THIS EVENING. GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD UNTIL THIS EVENING WHEN MVFR CONDITIONS WILL BE POSSIBLE NEAR THE EXPECTED THUNDERSTORMS. MVFR CEILINGS IN THE KLSE AREA THIS MORNING AS EXPECTED TO DISSIPATE BY MID MORNING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM/AVIATION...04
Hazardous weather outlook, Jul 11, 1:11 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 111 AM CDT FRI JUL 11 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053- 054-061-111200- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 111 AM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED INTO SOUTHEASTERN MINNESOTA AROUND SUNRISE. THIS SYSTEM WILL LIKELY THEN CONTINUE SOUTHEAST INTO WESTERN WISCONSIN. NORTHEAST IOWA MAY ALSO BE AFFECTED BUT IT APPEARS A BIT LESS LIKELY. THIS THUNDERSTORM COMPLEX COULD CONTAIN A DAMAGING WIND THREAT DURING THE MORNING HOURS AS IT TRACKS THROUGH THE AREA. LOCALLY HEAVY RAIN AND LIGHTNING WILL ALSO ACCOMPANY THIS COMPLEX. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A MORNING COMPLEX OF THUNDERSTORMS SHIFTS THROUGH FRIDAY... VERY WARM TEMPERATURES SHOULD INHIBIT THUNDERSTORM DEVELOPMENT UNTIL LATE IN THE DAY...WHEN STORMS ARE EXPECTED TO INITIATE ALONG A COLD FRONT APPROACHING THE AREA. FAVORABLE INSTABILITY AND WIND PROFILES SUPPORT A DISTINCT POSSIBILITY FOR SEVERE STORMS. THIS IS ESPECIALLY TRUE WEST OF THE MISSISSIPPI RIVER. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WOULD BE THE PRIMARY THREATS. THE MOST FAVORABLE TIME SHOULD BE FRIDAY EVENING WEST OF THE MISSISSIPPI RIVER...AND MAINLY AFTER MIDNIGHT EAST OF THE RIVER. THE ISOLATED TORNADO POTENTIAL ALSO WOULD FAVOR FRIDAY EVENING AND AREAS WEST OF THE MISSISSIPPI RIVER. EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO BE A FACTOR FRIDAY...WITH HEAT INDICES OF 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING. THUNDERSTORM CHANCES RETURN TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THERE WAS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE STORM POTENTIAL IN THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT. DURING THE MORNING HOURS...SHOULD THE THUNDERSTORM COMPLEX REMAIN STRONG AS IT SHIFTS IN FROM CENTRAL MINNESOTA...SPOTTERS MAY BE NEEDED. SPOTTER GROUPS SHOULD MONITOR FOR UPDATES FRIDAY NIGHT...ACTIVATION MAY BE NEEDED...ESPECIALLY WEST OF THE MISSISSIPPI RIVER. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-034-042>044-055-111200- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-RICHLAND-TAYLOR- 111 AM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX HAS DEVELOPED ACROSS CENTRAL WISCONSIN AND WILL PERSIST FOR SEVERAL HOURS OVERNIGHT. THE MAIN THREAT IS HEAVY RAINFALL AND FLOODING ACROSS JACKSON...MONROE...AND JUNEAU COUNTIES. ISOLATED HAIL TO PENNY SIZED MAY ALSO OCCUR IN THIS AREA OF STORMS ALONG I-94. ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED INTO SOUTHEASTERN MINNESOTA AROUND SUNRISE. THIS SYSTEM WILL LIKELY THEN CONTINUE SOUTHEAST INTO WESTERN WISCONSIN. NORTHEAST IOWA MAY ALSO BE AFFECTED BUT IT APPEARS A BIT LESS LIKELY. THIS THUNDERSTORM COMPLEX COULD CONTAIN A DAMAGING WIND THREAT DURING THE MORNING HOURS AS IT TRACKS THROUGH THE AREA. LOCALLY HEAVY RAIN AND LIGHTNING WILL ALSO ACCOMPANY THIS COMPLEX. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A MORNING COMPLEX OF THUNDERSTORMS SHIFTS THROUGH FRIDAY... VERY WARM TEMPERATURES SHOULD INHIBIT THUNDERSTORM DEVELOPMENT UNTIL LATE IN THE DAY...WHEN STORMS ARE EXPECTED TO INITIATE ALONG A COLD FRONT APPROACHING THE AREA. FAVORABLE INSTABILITY AND WIND PROFILES SUPPORT A DISTINCT POSSIBILITY FOR SEVERE STORMS. THIS IS ESPECIALLY TRUE WEST OF THE MISSISSIPPI RIVER. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WOULD BE THE PRIMARY THREATS. THE MOST FAVORABLE TIME SHOULD BE FRIDAY EVENING WEST OF THE MISSISSIPPI RIVER...AND MAINLY AFTER MIDNIGHT EAST OF THE RIVER. THE ISOLATED TORNADO POTENTIAL ALSO WOULD FAVOR FRIDAY EVENING AND AREAS WEST OF THE MISSISSIPPI RIVER. EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO BE A FACTOR FRIDAY...WITH HEAT INDICES OF 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING. THUNDERSTORM CHANCES RETURN TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THERE WAS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE STORM POTENTIAL IN THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT. DURING THE MORNING HOURS...SHOULD THE THUNDERSTORM COMPLEX REMAIN STRONG AS IT SHIFTS IN FROM CENTRAL MINNESOTA...SPOTTERS MAY BE NEEDED. SPOTTER GROUPS SHOULD MONITOR FOR UPDATES FRIDAY NIGHT...ACTIVATION MAY BE NEEDED...ESPECIALLY WEST OF THE MISSISSIPPI RIVER. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED.
In the hours before
Local storm report, Jul 10, 11:20 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL 1 S TUNNEL CITY 43.99N 90.57W
07/10/2008 E0.75 INCH MONROE WI TRAINED SPOTTER
1114 PM HAIL TOMAH 43.99N 90.50W
07/10/2008 E0.75 INCH MONROE WI AMATEUR RADIO
NORTH SIDE OF TOMAH
1115 PM HAIL 3 W TOMAH 43.99N 90.56W
07/10/2008 E1.00 INCH MONROE WI AMATEUR RADIO
AT INTERSECTION OF HIGHWAY 16 COUNTY M
&&
TMSLocal storm report, Jul 10, 11:45 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM FLOOD TOMAH 43.99N 90.50W
07/10/2008 MONROE WI AMATEUR RADIO
STREET FLOODING IN THE CITY OF TOMAH.
&&
04Local storm report, Jul 11, 1:13 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
113 AM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 1 S SHENNINGTON 44.02N 90.31W
07/10/2008 MONROE WI LAW ENFORCEMENT
TREE DOWN ACROSS FUNNEL ROAD NEAR FRONTIER AVE
&&
MWLocal storm report, Jul 11, 1:38 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
138 AM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL MERRILLAN 44.45N 90.84W
07/11/2008 E0.50 INCH JACKSON WI LAW ENFORCEMENT
&&
MWLocal storm report, Jul 11, 1:47 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 AM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL HATFIELD 44.42N 90.73W
07/11/2008 E1.00 INCH JACKSON WI LAW ENFORCEMENT
REPORTED AT RUSSELL MEMORIAL PARK ON LAKE ARBUTUS
&&
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:36 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 69 min |
| Jul 10, 9:50 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 55 min |
| Jul 10, 10:01 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 59 min |
| Jul 10, 10:28 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 62 min |
| Jul 10, 10:43 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jul 10, 11:13 PM CDT | Flash Flood Warning | ARX | Juneau, Monroe | 3 hr |
| Jul 10, 11:29 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 61 min |
| Jul 10, 11:52 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 53 min |
| Jul 11, 12:25 AM CDT | Flash Flood Warning | ARX | Jackson, Monroe | 2 hr |
| Jul 11, 1:28 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 47 min |
| Jul 11, 2:15 AM CDT | Flash Flood Warning | ARX | Juneau, Monroe | 3 hr |
| Jul 11, 7:30 AM CDT | Areal Flood Warning | ARX | Juneau, Monroe | 6 hr |
| Jul 11, 1:31 PM CDT | Areal Flood Warning | ARX | Juneau, Monroe | 8 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.